# SDR USAA050365

- Difficulty date: March 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521344
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 2.5 INCH BY .80 INCH WIDE BY .040 INCH DEEP, MAIN CABIN FLOOR, BS 855, RBL 88.5.  CORROSION LEVEL 2, TASK C53-242-02.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER SRM 53-00-52, FIG 203/SRM 51-40-02.  (M)
